# SDR DALA2022110307123

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 12,279 hours, 1,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 4 EMERGENCY LIGHT LENS COVER MISSING ON POSITIONS AT LOCATIONS 800, 801,802 AND 803. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT LENS. (9365174)
